# SDR SWAA2016092308058

- Difficulty date: September 18, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 76,615 hours, 63,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 478.5 TO BS 478.7, BETWEEN STR 3R TO STR 2R.  REPAIRED SKIN IAW SRM.
